# SDR 08FDEA04923

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636323
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL APU AIR INLET MOUNT FLANGES CORRODED REMOVED CORROSION REF SRM 51-10-1 ORIGINAL THICKNESS .150', REMOVED .018', REMAINING THICKNESS, .132' OUT OF LIMITS REF SRM 53-10-1 FIG 1.  REPLACED 323 STIFFENER REF DWG 65-18636, AND SRM 51-30-2 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR.
